# SDR G1IA2024092000015

- Difficulty date: September 15, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N785JP
- Make and model: Beech C90A
- Aircraft serial: LJ1710
- Aircraft time: 7,946 hours, 10,922 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Part serial: 2575
- Condition: Defective
- Location: Air Con Cmpressr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER MOTOR FAILED.
